# SDR CALA2025112711499

- Difficulty date: November 18, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 74,050 hours, 26,531 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6110
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-SKIN AFT CARGO DOOR.  REMOVED AND REPLACED AFT CARGO DOOR SKIN, ALL WORK PERFORMED IAW SRM 52-30-01-2R-3.
